Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Incomplete normed algebras


Author: Bertram Yood
Journal: Bull. Amer. Math. Soc. 78 (1972), 50-52
MSC (1970): Primary 46H10; Secondary 46K05
DOI: https://doi.org/10.1090/S0002-9904-1972-12844-1
MathSciNet review: 0285910
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. F. Bonsall and A. W. Goldie, Annihilator algebras, Proc. London Math. Soc. (3) 4 (1954), 154-167. MR 15, 881. MR 61768
  • 2. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien (algèbres de von Neumann), Gauthier-Villars, Paris, 1969. MR 352996
  • 3. I. Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153-183. MR 8, 434. MR 19596
  • 4. I. Kaplansky, Dual rings, Ann. of Math. (2) 49 (1948), 689-701. MR 10, 7. MR 25452
  • 5. I. Kaplansky, Locally compact rings. II, Amer. J. Math. 73 (1951), 20-24. MR 12, 584. MR 39706
  • 6. E. A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952), 79 pp. MR 14, 482. MR 51444
  • 7. C. E. Rickart, General theory of Banach algebras, The University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #5903. MR 115101
  • 8. M. F. Smiley, Right annihilator algebras, Proc. Amer. Math. Soc. 6 (1955), 698-701. MR 17, 386. MR 73122
  • 9. B. J. Tomiuk, Structure theory of complemented Banach algebras, Canad. J. Math. 14 (1962), 651-659. MR 26 #626. MR 143060
  • 10. B. Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28-45. MR 28 #1505. MR 158279

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46H10, 46K05

Retrieve articles in all journals with MSC (1970): 46H10, 46K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12844-1

American Mathematical Society